# SDR AALA201808239021

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 34,559 hours, 12,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Indication
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR MESSAGE FOR CHECK SLIDE PRESSURE.  CHECKED THE L1 DOOR SLIDE PRESSURE. PRESSURE IN GREEN BAND, OK FOR SERVICE.
